Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Some weak equivalences for classifying spaces

Author: Solomon M. Jekel
Journal: Proc. Amer. Math. Soc. 90 (1984), 469-476
MSC: Primary 57R32; Secondary 55P10
MathSciNet review: 728371
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For topological categories $ \mathcal{C}$ with fractions we give a model for the loops on the classifying space $ \Omega B\mathcal{C}$ as a simplicial group which generalizes the fact that $ \Omega B\mathcal{C} = \mathcal{C}$ when $ \mathcal{C}$ is a topological group. This construction is applied to give some well-known, and some new, examples of weak equivalences between classifying spaces arising in the theory of foliations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R32, 55P10

Retrieve articles in all journals with MSC: 57R32, 55P10

Additional Information

PII: S 0002-9939(1984)0728371-8
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia